# SDR AALA202402199554

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 66,795 hours, 33,270 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 4220
- Condition: Sticking
- Location: Nr 3
- Part time: 46,071 hours, 24,932 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT PULLS STRONGLY TO THE RIGHT DURING TAXI. MUST HOLD SIGNIFICANT LEFT TILLER TO MAINTAIN STRAIGHT TAXI. ALSO NOTICED THE PULL TO THE RIGHT ON THE TAKEOFF OUT OF CID AND LANDING ROLLOUT IN DFW. MAINTENANCE FOUND THE #3 BRAKE STICKING AND REPLACED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
